Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Taking birth control pills for PCOS. Breakthrough bleeding, cramps. What is going on?

I have been on a birth control for about three or four months now, but I am not taking it as a birth control. I am taking it because I have PCOS , and my periods are irregular, so I am on birth control to regulate my periods. I have been on different birth controls on and off for a few years. I missed had forgotten to take my pill friday night, and went out with my boyfriend saturday and we slept together saturday, didn t use anything. I got home very late saturday night/sunday morning (wasnt expecting to be out so late), and went to take my saturday night pill, then realized I had missed friday nights. I didn t think anything of it then because I have PCOS. (i know this doesnt make it impossible to get pregnant, but makes for very low chances) Anyway, I took my two pills that night, and have been right on track with them since. then yesterday, four days later, I started having break through bleeding . I have never had this happen to me. I am not supposed to start my period for another week and a half, so I know its not that. Then today I have been having very bad cramps . Even when im on my period, i hardly ever cramp, and when I do its only in my back. The cramps im having are in the back, and the front, and pretty decent. tehy have been coming in waves of being light then becoming stronger and then lighter again. They were the worst for a few hours earlier today, I am still having them but it is now just a dull achy pain. Also, the blood that is coming out is black. I plan on talking to my Dr. tomorrow but am looking for any ideas as to what could be going on.
Asked On : Mon, 22 Oct 2012
Answers:  0 Views:  132 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor